u have hypothyroidism
in that your body weight can increase due to thyroid hypofunction
so cause of fat deposition is thyroid
simvastatin has different route of action
it has no direct relation with thyroid.
so chances of alter metabolism is there.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi, I have an underactive thyroid and am currently prescribed 50mg levothroxine. I have had IBS symptoms due to work stresses and am currently experiencing some of the typical hypo symptoms (e.g. extreme fatigue, weakness). Should I take extra tablets to counter the fact that my levels may have dropped? Or any other advice?Thanks!
I am taking 75mg of Amour Thyroid and 50mg of Thyroxine for an underactive thyroid gland. I have been told that Iodine is needed to correct my situation. If this is correct can I just take an Iodine supplement with the thyroxine products or would I be better to go off them altogether, cold turkey. I am a little confused about what to do and all I want is to loose this weight and not feel so tired.Can you please advise me.
I am a Black 55 year old female who does not have a primary care physician and have not seen a doctor since 2007. What type of physician or specialist should i go to, so that i can get the screenings needed for someone my age, and what type of screenings should i get, by the way i was diagnosed with an under active thyroid but have not had medication for over 4-5 years and have tried to replace with food. Need Help.
I am living in Bangalore temporarily and have Fibromyalgia. I have been reading that the underlying cause can be due to an under active thyroid. I was doing better but recently began to feel much worse. I don t know what to do or who to see here in the city.
hai iam 40yrs old lady having thyroid and bp and for the past 20 days my bp was shooting and i had med yesterday only and today though it has reduced i have more palpatation and my pulse rate is very high as 110 and i also have lungs problem for which i take medicines in need help me out for how to continue medication and what is the normal pulse rate
Hi,I have a unusual issue that causes muscle fatigue, general fatigue, and slightly elevated blood pressure. I have been to the E.R. once, and they checked my blood, but said everything came back perfect . I know the doctor said something about checking for sodium potassium and thyroid stuff. I don t know what else though. I ve had this issue for about 3 months now, and it started simply with slight weakness in my upper legs, then as the the day would progress, it would move into calfs, neck and shoulders, etc. Now, anytime I try and walk up stairs,my legs burn, I have out of breath, and it s just very uncomfortable.
I had a baby 18 months ago and previous to that suffered from Hyperthyroid due to a virus. I was suffering from significant tachycardia and excessive sweating at that time. RAI Uptake was done etc, Virus resolved rendering my thyroid now Hypoactive for the last 4 years. I am currently taking Synthroid 150mcg. I have been a runner my entire life however first trimester complications caused that to cease. I am not just getting back into it and training for a half marathon. I have noted that my heart rate even after 5 minutes of running is around 186 bpm. I went to my GP to have my TSH and T4 checked to be sure I wasn t over medicated. Everything was normal. His response to this high BPM was to add a Beta-blocker. I have leary of taking it because I have read it will greatly affect my performance while running. I also get a quivering type feeling here and there through out the day in my heart. I get extremely flush almost purple in my face when running. I m wondering if there could something significantly more wrong than the thyroid affect as my GP has mentioned. I asked for a stress test and he said I didn t need one. I am 34 years old, slightly overweight still from post-partum. no other medical conditions, no history of any previous medical conditions other than Gestational Induced Hypertension and ecclampsia which clearly has resolved and Gestational Diabetes which also resolved.
my child is 21 months old and suffeing from constipation from long term. pedistrician told to use some laxatives from 10days as situation got worse ,but still no luck.we did use the back medicine for m otion after 4days while using laxatives. she...
My father undergone Electrical cardioversion treatment due to having severe Atrial Fibrilation (AF). Needless to say the treatment did not work after 4 attempts and they have prescribed him various medications to control the rate of the heart. We...
I'm a 69 year old female and I'm still getting hot flashes. Doctors say it's something like my internal thermostat is not working. Doesn't sound very specific, does it? A few days ago a hot flash came on and this time the cold sweat was...